Factorization of semisimple discrete representations of Kähler groups.
Inventiones mathematicae, Tome 110 (1992) no. 2, pp. 557-614
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{IM_1992__110_2_144063,
author = {Ngaiming Mok},
title = {Factorization of semisimple discrete representations of {K\"ahler} groups.},
journal = {Inventiones mathematicae},
pages = {557--614},
year = {1992},
volume = {110},
number = {2},
zbl = {0823.53051},
url = {http://geodesic.mathdoc.fr/item/IM_1992__110_2_144063/}
}
Ngaiming Mok. Factorization of semisimple discrete representations of Kähler groups.. Inventiones mathematicae, Tome 110 (1992) no. 2, pp. 557-614. http://geodesic.mathdoc.fr/item/IM_1992__110_2_144063/